# SDR MK1Y201807240003

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N838AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 96,387 hours, 15,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AD 2012-22-17 AND SB 53A0209 FOUND A CRACK, LENGTH OF 0.236" AT THE FRAME INNER CHORD TRANSITION RADIUS RT BS 903.5, RBL 89.
